# SDR AALA202405153702

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737823
- Aircraft serial: 44490
- Aircraft time: 1,287 hours, 484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Seat 13c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT A PATH LIGHTING AT SEAT 13C NEEDS TO BESECURED. REATTACHED EMERGENCY PATH LIGHTING TO SEAT 13C. FUNCATIONAL CHECK GOOD. PER AMM 33-51-11.
